# SDR ABXA080220

- Difficulty date: August 1, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 73,389 hours, 34,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31211
- Condition: Cracked
- Location: Bs 1654 S3-5r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 1654 SEVERAL FUSELAGE SKIN CRACKS, STRINGERS 3-5.  REPAIRED FUSELAGE SKIN IAW B767 SRM 53-80-01.  (S)
